Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Expansions in series of non-orthogonal functions


Author: R. V. Churchill
Journal: Bull. Amer. Math. Soc. 48 (1942), 143-149
MathSciNet review: 0005940
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07628-2
PII: S 0002-9904(1942)07628-2